# SDR 98ZZZM172

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 69387095
- Condition: Bent
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD NOSE W/W LEFT DOOR PUSH PULL ROD, ROD END BENT DUE TO HANGAR TOWING ACCIDENT.  REMOVED AND REPLACED LEFT W/W DOOR PUSH PUL ROD ASSY PER 737 MM 32-22-11.  (M)
